Severe Neurological Signs Due to Hyponatremia in Patient with Acute Myeloid Leukemia ; Ethiological Factors and Therapeutic Approach

@inproceedings{Yoku2015SevereNS,
  title={Severe Neurological Signs Due to Hyponatremia in Patient with Acute Myeloid Leukemia ; Ethiological Factors and Therapeutic Approach},
  author={Osman Yokuş and Habip Gedik},
  year={2015}
}
28-year-old male patient with acute promyelocytic leukemia developed pneumonia subsequent to chemotherapy. Geotrichum capitatum was isolated from sputum. Patient was admitted to intensive care unit due to respiratuar distress. Linezolid, imipenem, caspofungin and parenteral nutrition therapy (PNT) were initiated. Caspofungin was changed to voriconazole due to widespread reticulonodular and consolidated areas in chest computed tomography. During follow-up at intensive care unit, confusion… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-9 of 9 references

290-292

S Nakayama, T Yokote, +3 authors 35 et al. Syndrome of inappropriate antidiuretic horm Endocrine
This article was originally published in a special issue, entitled: "Blood Diseases and Diagnosis", Edited by Suhailur Rehman, JN Medical College AMU, India Citation: Yokus O, Gedik H • 2015
View 1 Excerpt

Similar Papers

Loading similar papers…